# SDR VNAA0608040

- Difficulty date: August 30, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 5,964 hours, 5,684 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 3672614
- Condition: Delaminated
- Location: Fuselage
- Part time: 2,442 hours, 2,489 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE ON THE LT SIDE OF NOSE.  MAINTENANCE PERFORMED AN EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  RADOME WAS REPLACED AND DAMAGE TO NOSE GEAR DOORS AND FUSELAGE WERE REPAIRED.  AIRCRAFT WAS RELEASED FOR SERVICE.
